# SDR AALA202202242006

- Difficulty date: February 6, 2022
- Submitted: February 24, 2022
- Operation: Air carrier
- Aircraft: N824NN
- Make and model: Boeing 737*
- Aircraft serial: 30916
- Aircraft time: 35,660 hours, 14,599 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORRODED HOLE FOUND IN FLOOR BEAM LOCATED AT STA 986, AND RIGHT BUTT LINE 50. REMOVED CORROSION, REPAIRED HOLE AND REINFORCED FLOOR BEAM PER SRM 53-00-50-2R-1.
